# SDR MALA030314

- Difficulty date: June 15, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Part number: 6228971020
- Part serial: 6770
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO CLT, ON FLIGHT NR 3478, WEATHER RADAR STARTED TO PAIN SPIKES THEN GOT PROGRESSIVELY WORSE.  THERE WERE THUNDERSTORMS AHEAD.  AIR RETURN TO DTW.  MAINTENANCE REPLACED TCAS COMPUTER P/N/OFF & ON 622-8971-020, SN/OFF 6770 SN/ON 5613.  ALL CHECKS GOOD AT THIS TIME IAW RH-85 MM CHAP 34.
